VOL. 4 · NO. 3 | FALL 2012
 
VIEW ALL ABSTRACTS +
Front Matter
J. Commut. Algebra 4 (3), (FALL 2012)
No abstract available
Articles
Nicholas R. Baeth, Silvia Saccon
J. Commut. Algebra 4 (3), 297-326, (FALL 2012) DOI: 10.1216/JCA-2012-4-3-297
No abstract available
S. Bouchiba, S. Kabbaj
J. Commut. Algebra 4 (3), 327-343, (FALL 2012) DOI: 10.1216/JCA-2012-4-3-327
KEYWORDS: Symbolic Rees algebra, associated graded ring, subalgebra of an affine domain, Krull dimension, valuative dimension, Jaffard domain, Krull domain, factorial domain, fourteenth problem of Hilbert, 13C15, 13F05, 13F15, 13E05, 13F20, 13G05, 13B25, 13B30
No abstract available
Grady D. Bullington
J. Commut. Algebra 4 (3), 345-368, (FALL 2012) DOI: 10.1216/JCA-2012-4-3-345
KEYWORDS: Sperner's lemma, q -analogue, Gaussian coefficients, SPIR, 13A99, 05E40
No abstract available
John Chatlos, Brian Simanek, Nathaniel G. Watson, Sherry X. Wu
J. Commut. Algebra 4 (3), 369-385, (FALL 2012) DOI: 10.1216/JCA-2012-4-3-369
No abstract available
Alice Fabbri, Olivier A. Heubo-Kwegna
J. Commut. Algebra 4 (3), 387-412, (FALL 2012) DOI: 10.1216/JCA-2012-4-3-387
KEYWORDS: Star operations, Kronecker function rings, graded rings, 13A15, 13A18, 16W50
No abstract available
Andreas Reinhart
J. Commut. Algebra 4 (3), 413-444, (FALL 2012) DOI: 10.1216/JCA-2012-4-3-413
KEYWORDS: semigroup, star operation, ideal system, regular, Stable, 13A15, 20M12, 13F05
No abstract available
Back to Top